# SDR HAIHEEA9267

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6200 · Main Rotor System
- Part: Stop Assy
- Part number: 214030748001
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB SPINS ON THREADS AND WILL NOT TURN STOP.  SUSPECT JAM NUT FRICTION TOO HIGH.
